On non-Hausdorff symmetrizable spaces

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)223-227
JournalQuestions and answers in general topology
Volume5
Publication statusPublished - 1987

Cite this

On non-Hausdorff symmetrizable spaces. / Ganster, Maximilian; Laback, Otto.

In: Questions and answers in general topology, Vol. 5, 1987, p. 223-227.

Research output: Contribution to journalArticleResearchpeer-review

@article{717e87a6a71c4cf3810236402661ce89,
title = "On non-Hausdorff symmetrizable spaces",
author = "Maximilian Ganster and Otto Laback",
year = "1987",
language = "English",
volume = "5",
pages = "223--227",
journal = "Questions and answers in general topology",
issn = "0918-4732",

}

TY - JOUR

T1 - On non-Hausdorff symmetrizable spaces

AU - Ganster, Maximilian

AU - Laback, Otto

PY - 1987

Y1 - 1987

M3 - Article

VL - 5

SP - 223

EP - 227

JO - Questions and answers in general topology

JF - Questions and answers in general topology

SN - 0918-4732

ER -